For the current REF see the REF 2021 website REF 2021 logo

Output details

10 - Mathematical Sciences

Royal Holloway, University of London

Return to search Previous output Next output
Output 50 of 56 in the submission
Article title

Traceability codes

Type
D - Journal article
Title of journal
Journal of Combinatorial Theory, Series A
Article number
-
Volume number
117
Issue number
8
First page of article
1049
ISSN of journal
0097-3165
Year of publication
2010
Number of additional authors
2
Additional information
-
Interdisciplinary
-
Cross-referral requested
-
Research group
None
Proposed double-weighted
No
Double-weighted statement
-
Reserve for a double-weighted output
No
Non-English
No
English abstract
-